| Model Number |
ALLURA XPER FD10/10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was unable to boot properly.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.Philips has completed a good faith effort to get further information regarding patient and procedure outcome.However, the customer has not provided the requested information.It was reported to philips that the system was unable to boot properly.The philips field service engineer (fse) inspected system onsite and stated that the third party performed troubleshooting and found that the host pc was defective.To resolve the issue, the third party has replaced the host pc and the fse recreated the image store, after which the system was returned to use in good working condition.The codes were updated based on the investigation outcome.